CLICK HERE FOR FREE BLOGGER TEMPLATES, LINK BUTTONS AND MORE! »

Friday, 27 July 2012

Fibroid? Cyst? Polyp? Help!!!

Ok, fair warning, this post is going to be serious TMI... you've been warned.

So the first day of my last period was March 9th.  In all fairness I was put on Provera (non-stop) up to that point, and then told to stop it at the beginning of March and wait for the biopsy results.  I did, but nothing more happened AF wise after that March AF.  Then in May I was put back on Provera (200 mg a day) and then switched to Megestrol (160 mg a day) so I haven't had a period at all.  Not really complaining... honest.  Nothing good has ever come from my periods.

Anyway, on June 26th, when I saw the RE, I had a visit from Mr. Wand-erful and the RE said that the lining looked normal, but thick (15 mm which was much less than the 34 in March, so I was happy about this).

My concern is this.  I've had a couple of instances of cramping and bleeding... just out of the blue.  On July 15th and 25th, I had a bad cramp suddenly, and then (and this is the TMI part), when I went to the bathroom I noticed the blood.  Bright red, on the TP and in the water.  It didn't last long either day - in fact when I put on a pad, no blood actually hit it, but there was definitely blood... both times.

So I start consulting Dr. Google and he says (over and over) miscarriage and/or pregnancy.  Well thank you so much.  Even when I tell him to NOT search those terms it comes up.  It's like, here's some salt for that wound.  I KNOW that I'm not pregnant.  Can't get pregnant on these drugs, and not ovulating so makes it pretty fucking hard to get pregnant... and you know what?  If I'm not pregnant, then miscarriage is out of the question too.

Everything else I find says fibroid, polyp, or even cyst.  I had one person tell me that she had that problem and had an orange sized fibroid.  But here's the thing - whatever is causing it had to develop in only two weeks as I had a clear u/s in June.

Anyone have any ideas?  Do you think it might just be my body saying that it wants to shed and the drugs won't let it?  Spotting is a side effect of Megestrol, but I hadn't had any spotting for the month prior that I was on it, so it didn't seem likely to me.

I'm just starting to worry that it's something else that might be happening.  Wouldn't it be wonderful to have something else be wrong on top of all the other IF problems that I have??  Did you get the sarcasm there?  yeah, I'm so over all of this!

Any help or ideas is appreciated!

4 comments:

Toni Rapp

I just had fibroid removed a few weeks ago that was never found on u/s because it was hiding behind my cervix. You can have them and they won't always be seen. Hope you get it figured out.

Jenny

I don't see it being a cyst, since your ovaries are being suppressed by the drugs. I'm afraid I don't know anything about fibroids or polyps. One would hope they would show up on your ultrasounds if you had them, but sometimes they're not easy to find.

My uneducated guess would be that you're just having breakthrough bleeding. Perhaps it's as you say and you're body is trying to finally have a period. That might account for the cramping, too.

Hopefully someone else can offer a more helpful analysis.

Evelyn

I don't really have much to offer in the way of help, but please call the doctor if the bleeding should not be happeneing. No sense worrying about what might be; worrying is not good.

Dr Eka

Here priestEka we are here to make your dream of pregnancy and other related human diseases over in your life have a happy home. Wespecialise in helping people with their problems such as.
1 bringing back your lost .
2 spell to improve your businesses.
3 spell to bring back your ex-lover( bring back your husband/wife/boyfriend/girlfriend)
4 spell for business protection from colleague.
5 spell to prevent witchcraft from your life and that of your family.
6 spell to prevent you from accident during your business journey.
7. spell to get employment easily
We also specialise in providing solutions in any of this spiritual gynaecology diseases affect human existence such as:
1 fibroid, asthma, ALL STD,
2 weakness of man organ
3 infections of all kind (yeast infection)
4 blockage from the fallopian tube
5 cyst. From the ovaries
6 unpleasant smell from the virgina
7 irregular menstration, menopause
8 infertility for easy Conception.
9.skin diseases, Toilet infection and bad body odor…….Etc..
10.Watering sperm (low sperm count) not able to get woman pregnant.
Simply contact the spiritualist PriestEka on (dreka14demons@gmail.com) to get his Herbal Medication to cure your disease and put yourself on a motherhood side of life..
(No more adoption, with PriestEka your problem will solve and you will have your child with ease.
Contact us at (dreka14demons@gmail.com) your solution home!

Post a Comment